MathSciNet Relay Station
MathSciNet bibliographic data
MR1091175 41A10 (40A30 41A65 47E05)
Ball, Joseph A.; Fanney, Thomas R. Uniform limits of sequences of polynomials and their derivatives. Proc. Amer. Math. Soc. 114 (1992), no. 3, 749–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement